Modeling the Jovian subnebula. II. Composition of regular satellite ices

Mousis, Olivier; Alibert, Yann (2006). Modeling the Jovian subnebula. II. Composition of regular satellite ices. Astronomy and astrophysics, 448(2), pp. 771-778. Les Ulis: EDP Sciences 10.1051/0004-6361:20053211

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Physics Institute

UniBE Contributor:

Alibert, Yann

ISSN:

0004-6361

Publisher:

EDP Sciences

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:49

Last Modified:

06 Dec 2013 13:43

Publisher DOI:

10.1051/0004-6361:20053211

Web of Science ID:

000235777700044

URI:

https://boris.unibe.ch/id/eprint/20763 (FactScience: 4533)

Actions (login required)

Edit item Edit item
Provide Feedback